Article citationsMore>>

S. K. Loyalka, “Motion of a Sphere in a Gas: Numerical Solution of the Linearized Boltzmann Equation,” Physics of Fluids A: Fluid Dynamics, Vol. 4, No. 5, 1992, p. 1049. doi:10.1063/1.858256

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.